Convergence rates of posterior distributions for Brownian semimartingale models

F.H. Meulen, van der, A.W. Vaart, van der, J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    22 Citations (Scopus)
    99 Downloads (Pure)


    We consider the asymptotic behaviour of posterior distributions based on continuous observations from a Brownian semimartingale model. We present a general result that bounds the posterior rate of convergence in terms of the complexity of the model and the amount of prior mass given to balls centred around the true parameter. This result is illustrated for three special cases of the model: the Gaussian white-noise model, the perturbed dynamical system and the ergodic diffusion model. Some examples for specific priors are discussed as well.
    Original languageEnglish
    Pages (from-to)863-888
    Issue number5
    Publication statusPublished - 2006


    Dive into the research topics of 'Convergence rates of posterior distributions for Brownian semimartingale models'. Together they form a unique fingerprint.

    Cite this